# SDR DALA2023040402608

- Difficulty date: March 31, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,550 hours, 29,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2696999) DURING INSPECTION FOUND LH FUSELAGE FRAME AT STA 559 IS CRACKED AT AC RAIL BRACKET BETWEEN STR 8-9. REPAIRED LH FRAME AT STA 559 BETWEEN STR 8-9 FOR AC RAIL BRACKET SUPPORT IAW ER/A 607302-14 & DELTA WORK CARD 2526-01236-02A.
